MathSciNet Relay Station
MathSciNet bibliographic data
MR1378579 11J61 (11J82 11J86 11J89)
Rémond, Gaël; Urfels, Florent Approximation diophantienne de logarithmes elliptiques $p$-adiques. (French) [Diophantine approximation of $p$-adic elliptic logarithms] J. Number Theory 57 (1996), no. 1, 133–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement